# SDR A6WA200840629

- Difficulty date: December 8, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 16,824 hours, 15,828 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP, VANE LEADING EDGE GOUGED AT 3 PLACES.  1ST GOUGE AT FLAP STA 57.00 WIDTH .500", LENGTH 1", DEPTH .030".  2ND GOUGE AT FLAP STA 105 WIDTH .500", LENGTH 1.00", DEPTH .007".  3RD GOUGE AT FLAP STA 141 WIDTH .500" LENGTH 1.00", DEPTH .010".  LT WING INBD FLAP VANE L/E AT FLAP STA 57 FOUND OUT OF LIMIT IAW REO 601R-57-52-004 REV C AND REPLACED IAW SRM 51-42-13.  FLAP VANE L/EDGE AT FLAP STA 105 AND 141.  PERMANENT REPAIR PERFORMED IAW REO 601R-57-52-004 REV C.
